Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Health Anxiety Are you plagued by fears about your body or health? Are you suffering from Health Anxiety? Please check other sub-forums first to see if your problem should be posted there instead. E.G. the IBS forum or the medication forum or the symptoms forum.
Reply
 
Thread Tools Display Modes
  #1  
Old 28-05-12, 06:59
Janvi's Avatar
Janvi Janvi is offline
Junior Member
 
Join Date: Dec 2007
Posts: 161
side effectsof taking paxetas-10 mg

Dear All,

Gud morning. I suffer from bad social anxiety and palpitation. Im 32 years old. I m afraid to take paxetas 10 mg daily because i fear it may a bad health side effects in the long term. Has anybody taken this tablet since a long time and has had no side effects. I cant socialise with my family members beacause im afraid with eyes contacs during conversation.
Please help me out i dnt want to lead my life on medecine.
Reply With Quote
  #2  
Old 28-05-12, 10:45
southey's Avatar
southey southey is offline
Junior Member
 
Join Date: May 2012
Posts: 293
Re: side effectsof taking paxetas-10 mg

Hi Janvi,

I'm not sure what Paxetas is? Do you have another name on the drug packet to give us?

Steve.
Reply With Quote
  #3  
Old 28-05-12, 12:38
Janvi's Avatar
Janvi Janvi is offline
Junior Member
 
Join Date: Dec 2007
Posts: 161
Re: side effectsof taking paxetas-10 mg

Hi,

Thx for your reply. Its paroxetine.
Reply With Quote
  #4  
Old 28-05-12, 15:16
southey's Avatar
southey southey is offline
Junior Member
 
Join Date: May 2012
Posts: 293
Re: side effectsof taking paxetas-10 mg

Thought it might be but wasn't sure. I haven't taken that SSRI so can't help.

There is a section on that particular drug under the 'Medication' section of this forum and you may benefit from asking your question there?

Steve
Reply With Quote
Reply

Tags
effectsof, paxetas10, side, taking


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Side Effects if i Suddenly stop taking Citalopram? Crispicakes Citalopram / Celexa 5 24-10-09 17:40
Has anyone had side effects taking 5-htp SIMON31 Natural Remedies 3 25-01-09 17:02
taking propanolol and scared of side effects im getting kellybean1981 Propranolol 3 14-10-08 14:46
Stress of taking meds cause of side effects! SIMON31 Medication 8 18-03-07 14:18
oh my god the side effects of the hrt i am taking trish1955 Health Anxiety 4 14-09-06 23:31


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.